Inter-Research > User Login  
Inter-Research Publisher

via Mailchimp
User Login

Access restricted

Diseases of Aquatic Organisms

Volume 122, Number 1, pages 13-19, doi:10.3354/dao03064

Kawanishi R, Sogabe A, Nishimoto R, Hata H
Spatial variation in the parasitic isopod load of the Japanese halfbeak in western Japan

Access to full text articles is controlled by IP number or by user password.
Your current IP number is
This IP was not recognized as belonging to a subscribing institute.
If you have a User-ID and password, please enter them above.

Return to article abstract page  Return to issue contents page